Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An incidence theorem for a class of continuous real functions

Authors: V. J. Baston and F. A. Bostock
Journal: Proc. Amer. Math. Soc. 64 (1977), 295-299
MSC: Primary 26A15
MathSciNet review: 0463374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are obtained for a real function to have a line cutting its graph in exactly two points. Examples are given to show that none of these conditions may be omitted.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A15

Retrieve articles in all journals with MSC: 26A15

Additional Information

PII: S 0002-9939(1977)0463374-9
Keywords: Real functions, continuity, incidence
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia